Journal of Mathematics of Kyoto University

Bisectional curvature of complements of curves in $\mathbb{P}^2$

Pit-Mann Wong and Philip P. W. Wong

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 45, Number 3 (2005), 599-625.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281974

Digital Object Identifier
doi:10.1215/kjm/1250281974

Mathematical Reviews number (MathSciNet)
MR2206363

Zentralblatt MATH identifier
1104.53076

Subjects
Primary: 32Q45: Hyperbolic and Kobayashi hyperbolic manifolds
Secondary: 14H45: Special curves and curves of low genus 53C60: Finsler spaces and generalizations (areal metrics) [See also 58B20]

Citation

Wong, Pit-Mann; Wong, Philip P. W. Bisectional curvature of complements of curves in $\mathbb{P}^2$. J. Math. Kyoto Univ. 45 (2005), no. 3, 599--625. doi:10.1215/kjm/1250281974. https://projecteuclid.org/euclid.kjm/1250281974


Export citation